On the minimal points of perfect quadratic forms.
Mathematische Zeitschrift, Tome 84 (1964), pp. 228-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__84_170259,
author = {R.A. Rankin},
title = {On the minimal points of perfect quadratic forms.},
journal = {Mathematische Zeitschrift},
pages = {228--232},
year = {1964},
volume = {84},
zbl = {0124.27601},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__84_170259/}
}
R.A. Rankin. On the minimal points of perfect quadratic forms.. Mathematische Zeitschrift, Tome 84 (1964), pp. 228-232. http://geodesic.mathdoc.fr/item/MZ_1964__84_170259/